Bo-tox does not cause floaters in the eyes. There is a substance behind the color of the eye called vitreous and when it liquefies, during a normal aging process vitreous floaters occur. When light comes in the eye, it casts a shadow on the image. If you have associated flashing lights, this could be a pulling and you should see an ophthalmologist.
Can Botox Cause Floaters in the Eye?
- 1 year ago
Doctor Answers 1
- 1 comment
Botox PicturesBefore & afters from doctors (782)
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
- 12 doctor answers
- 4 doctor answers
- 17 doctor answers
- 3 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.